Doctor insights on:
Are There Side Effects To Using Otc Tired Eye Relief
It's possible: Over the counter drops to relieve dry eyes (artificial tears, lubricant eye drops) can temporarily relieve dry eyes and the symptoms they produce. Drops that also relieve redness (visine, clear eyes, etc.) contain a chemical that constricts the blood vessels on the eye's surface, giving a temporary appearance of white eyes. Repeated use can lead to more dryness and irritation. ...Read more
Red eye when waking up. Always have red eye when waking up. Tired of using clear eyes drop to remove rednesss as the drops are starting to have negative side effects. What to do?
Restasis: Consider seeing your regular eye doctor for a complete exam. There are prescriptions available to help alleviate or treat dry eye syndrome. You could also be suffering from allergies. It is best to discuss this with an eye professional who can determine and treat your condition. ...Read moreSee 2 more doctor answers
What are the risks associated with laser eye surgery? I have very bad eyesight and am tired of wearing glasses, but i'm afraid that laser eye surgery could make me go blind. Is that a possibility? Are there any serious side effects of the surgery?
There are risks: Lasereyesurgery perfomed with the correct pre, intra and postoperative care is often life changing.However, there are potential complicatiuons for every type of surgery.Night vision disturbances, glare and halos are common, often improve and usually tolerable. More severe complications such as inflammations and infections can often be treated with good results.Major visual loss is rarely possible. ...Read moreSee 1 more doctor answer
What's the side effects for using "redness relief" eye drops? I wear colored contact lens everyday and my eyes becomes very red and there are many red blood silk...I bought a "redness relief" eye drops. When I use it, the red blood silk disappear for a wh
First : First you need your eye doctor to see why you are getting red--is it the lens fit, allergies, or dryness? Treating the correct issue will solve the problem rather than hiding it with get the red out drops which simply cause rebound redness a few hours after use. ...Read moreSee 2 more doctor answers
What are the side effects of OTC omeprazole?is it normal to have a headache above my eyes after taking omeprazole on the 2nd day?its my 3rd day now?
Not unusual: It may not be "normal," but WebMD says headache is a common side effect of omeprazole. Your body may adjust and the headache may go away; if not, omeprazole may not be good for you. Omeprazole is safe to take for a few weeks but I advise avoiding long-term use- see bit.ly/1b1Avqs There are many natural/alternate therapies for gastritis. See http://umm.edu/health/medical/altmed/condition/gastritis ...Read moreSee 1 more doctor answer
Luckily,not many: Restasis is a wonderful drug used to treat dry eye syndrome. The good news is that it is easy to remember as it is only used twice daily.....Also good is that compared to many other topical prescription eye drops, it is pretty benign, without side effects for most people. The frustrating thing with Restasis is it's lack of an immediate effect.....Most people don't notice an effect for three months. ...Read more
It depends: There are local side effects of dryness, eye irritation, and that can vary with the formulation of drops. Serious systemic side effects include heart block, decreased libido, depression, but these are very rare. Your doctor will help you monitor for these serious side effects, and if you are taking heart medications, an ekg may be indicated. ...Read more
Does using eye tears without preservative constantly have any side effects if i decide to stop them? And is it good for blepharitis?
Treat cause: Preservative-free tears are safe to use. If you are using them that often, then it means you need them. Stopping will lead to more dry eye symptoms. Blepharitis is a condition that exacerbates dry eyes. Artificial tears are only maskong your underlying problem. Think of artificial trars as tylenol for a fever. You need to treat the reason why you have the fever in the first place. See an eye md. ...Read more
- Talk to a doctor live online for free
- Are there side effects to using the progesterone iud?
- Are there any side effects from surgery to repair a torn meniscus?
- Are there any risks or side effects to multifocal lens implant surgery?
- Ask a doctor a question free online
- Are there any side effects to taking a probiotic supplement?
- Are there any side effects to arthroscopy procedures?
- Are there any side effects to having a colonoscopy?
- Are there any side effects to taking melatonin?
- Talk to a ophthalmologist online for free